# SDR C2XA10TY150

- Difficulty date: September 24, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 19,508 hours, 14,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROX LIGHT STRIPS 6, 7, 8 ARE INOP.  REMOVED AND REPLACED NR 6 INVERTER, OPS CHECK GOOD.
